Stochastic integral equations for the random fields
Séminaire de probabilités de Strasbourg, Tome 25 (1991), pp. 324-329.
@article{SPS_1991__25__324_0,
     author = {Ogawa, Shigeyoshi},
     title = {Stochastic integral equations for the random fields},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {324--329},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {25},
     year = {1991},
     zbl = {0741.60056},
     mrnumber = {1187790},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1991__25__324_0/}
}
TY  - JOUR
AU  - Ogawa, Shigeyoshi
TI  - Stochastic integral equations for the random fields
JO  - Séminaire de probabilités de Strasbourg
PY  - 1991
DA  - 1991///
SP  - 324
EP  - 329
VL  - 25
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1991__25__324_0/
UR  - https://zbmath.org/?q=an%3A0741.60056
UR  - https://www.ams.org/mathscinet-getitem?mr=1187790
LA  - fr
ID  - SPS_1991__25__324_0
ER  - 
Ogawa, Shigeyoshi. Stochastic integral equations for the random fields. Séminaire de probabilités de Strasbourg, Tome 25 (1991), pp. 324-329. http://www.numdam.org/item/SPS_1991__25__324_0/

[1] Ogawa,S. ; On the stochastic integral equation of Fredholm type. in Waves and Patterns etd.by T.Nishida et al., (1986) Kinokuniya and North-Holland, pp.597-605. | MR 882395 | Zbl 0622.60070